Is it tardive dyskinesia (TD)?

If you or someone you know have taken certain medicines to treat bipolar disorder, depression, or schizophrenia and now have uncontrollable body movements, it could be tardive dyskinesia (TD).

What is tardive dyskinesia (TD)?

TD means having uncontrollable body movements.

Tardive dyskinesia (TD) is a real condition where people have movements they can't control. Tardive dyskinesia symptoms may occur in the face, torso, limbs, or fingers and toes.

TD may develop after a few months of taking certain medications to treat bipolar disorder, depression, or schizophrenia.

Learn more about TD
Not an actual patient

How is tardive dyskinesia (TD) treated?

The first step in treating tardive dyskinesia (TD) is talking with your doctor.

Learn more about treating TD

Use this Doctor Discussion Guide, which includes tips about telemedicine, to help you prep for your next appointment in person, over the phone, or online.

Email Guide
Email address
Please enter a valid email address.

Your Doctor Discussion Guide has been sent.

Send to another email

Get information about TD

Discover tips and information to help you or someone you care about treat TD.

Request Info
Not actual patients

Caring for those with tardive dyskinesia (TD)

You may not have TD, but you might know someone who does.

As a care partner of someone living with TD, you may be taking on the responsibility of identifying and helping manage their condition.

Get Care Partner Support
Terrylin was compensated by Neurocrine Biosciences, Inc. to share her story

Real people, real TD experiences

Three unique stories about life with TD.

Hear in their words what it's like to live with TD or care for someone affected by TD, and get inspired to give voice to your own personal story.

Watch TD Videos

Treatment options are available.

Learn About A Treatment